Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


$ L\,\sb{p}$ derivatives and approximate Peano derivatives

Author: Michael J. Evans
Journal: Trans. Amer. Math. Soc. 165 (1972), 381-388
MSC: Primary 26A24
MathSciNet review: 0293030
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is known that approximate derivatives and kth Peano derivatives share several interesting properties with ordinary derivatives. In this paper the author points out that kth $ {L_p}$ derivatives also share these properties. Furthermore, a definition for a kth approximate Peano derivative is given which generalizes the notions of a kth Peano derivative, a kth $ {L_p}$ derivative, and an approximate derivative. It is then shown that a kth approximate Peano derivative at least shares the property of belonging to Baire class one with these other derivatives.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A24

Retrieve articles in all journals with MSC: 26A24

Additional Information

PII: S 0002-9947(1972)0293030-1
Keywords: Peano derivatives, $ {L_p}$ derivatives, approximate derivatives, approximate Peano derivatives, Baire class one, Darboux property, Denjoy property, Zahorski property
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia